# SDR CALA2018020900512

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323040320100
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS A CORRODED STRINGER 41L DOUBLER BETWEEN FRAMES 25 - 26.  REMOVED, FABRICATED, LOCATED AND DRILLED A NEW DOUBLER, AND  INSTALLED IAW SRM 51-42-11-0012F, 53-00-13-300-001, 51-25-00-001, 51-21-11,  51-23-11,  NTM 51-10-17, 51-2 8-11-911-004, AND 51-10-01.
